Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Galois cohomology and class number in constant extension of algebraic function fields


Author: James R. C. Leitzel
Journal: Proc. Amer. Math. Soc. 22 (1969), 206-208
MSC: Primary 12.78; Secondary 14.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0242799-6
MathSciNet review: 0242799
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin and J. Tate, Class field theory, Seminar notes, Institute for Advanced Study, Princeton, N. J., 1960.
  • [2] Helmut Hasse, Zahlentheorie, Zweite erweiterte Auflage, Akademie-Verlag, Berlin, 1963 (German). MR 0153659
  • [3] J. P. Seer, Corps locaux, Hermann, Paris, 1962.
  • [4] G. Whaples, Class field theory, Lecture notes, Indiana Univ., Bloomington, 1963.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.78, 14.00

Retrieve articles in all journals with MSC: 12.78, 14.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242799-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society